DIFFERENTIAL INVARIANTS OF TWO AFFINE CURVE FAMILIES


SAĞIROĞLU Y., AYDEMİR D., GÖZÜTOK U.

JOURNAL OF THE INDONESIAN MATHEMATICAL SOCIETY, vol.25, no.2, pp.85-91, 2019 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 2
  • Publication Date: 2019
  • Journal Name: JOURNAL OF THE INDONESIAN MATHEMATICAL SOCIETY
  • Journal Indexes: Emerging Sources Citation Index
  • Page Numbers: pp.85-91

Abstract

This paper examines the affine differential invariants of two curves. The equivalence of two curves is obtained by using these invariants according to the affine group. In addition, obtained differential invariants will be shown to be the minimal system of the generators.